Remote Access Transactions of the Moscow Mathematical Society

Transactions of the Moscow Mathematical Society

ISSN 1547-738X(online) ISSN 0077-1554(print)

   
 
 

 

Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2


Author: E. Yu. Netaĭ
Translated by: E. Khukhro
Original publication: Trudy Moskovskogo Matematicheskogo Obshchestva, tom 74 (2013), vypusk 2.
Journal: Trans. Moscow Math. Soc. 2013, 281-292
MSC (2010): Primary 53C07; Secondary 34A30, 34A34, 34A26, 33C20
DOI: https://doi.org/10.1090/S0077-1554-2014-00223-5
Published electronically: April 9, 2014
MathSciNet review: 3235801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct some differential equations describing the geometry of bundles of Jacobians of algebraic curves of genus 1 and 2.

For an elliptic curve we produce differential equations on the coefficients of a cometric compatible with the Gauss-Manin connection of the universal bundle of Jacobians of elliptic curves. This cometric is defined in terms of a solution $ F$ of the linear system of differential equations

$\displaystyle 2 \det M \frac {d}{d w} F = M F,\;\;$$\displaystyle \text {where } F = \begin {pmatrix}f_{1,1}(w)\\ f_{1,2}(w)\\ f_... ... - {\displaystyle \frac {1 + w}{12}} \\ [2mm] 0 & 6 w & (3 + w)\end{pmatrix}. $

We describe the general solution of this system in terms of Meijer $ G$-functions and hypergeometric functions.

For a curve of genus 2 we find differential equations defined by vector fields tangent to the discriminant of the curve. Solutions of these equations define the coefficients of matrix equations on cometrics compatible with the Gauss-Manin connection of the universal bundle of Jacobians of curves of genus 2.


References [Enhancements On Off] (What's this?)

  • 1. V. M. Bukhshtaber and D. V. Leĭkin, Solution of the problem of the differentiation of abelian functions with respect to parameters for families of $ (n,s)$-curves, Funktsional. Anal. i Prilozhen. 42 (2008), no. 4, 24-36; English transl., Funct. Anal. Appl. 42 (2008), no. 4, 268-278. MR 2492424 (2009k:14054)
  • 2. V. M. Buchstaber, V. Z. Enolkskii, and D. V. Leykin, Kleinian functions, hyperelliptic Jacobians and applications, Rev. Math. and Math. Phys. 10 (1997), no. 2, 3-120.
  • 3. V. M. Bukhshtaber and D. V. Leĭkin, Addition laws on Jacobians of plane algebraic curves, Trudy Mat. Inst. Steklova 251 (2005), 54-126; English transl., Proc. Steklov Inst. Math. 251 (2005), 49-120. MR 2234377 (2008a:14041)
  • 4. V. M. Bukhshtaber and D. V. Leĭkin, Polynomial Lie algebras, Funktsional. Anal. i Prilozhen. 36 (2002), no. 4, 18-34; English transl., Funct. Anal. Appl. 36 (2002), no. 4, 267-280. MR 1958992 (2004d:17037)
  • 5. E. Yu. Bun'kova and V. M. Bukhshtaber, Heat equations and families of two-dimensional sigma functions, Trudy Mat. Inst. Steklova 266 (2009), 5-32; English transl., Proc. Steklov Inst. Math. 266 (2009), 1-28. MR 2603258 (2011i:37095)
  • 6. S. P. Novikov and I. A. Taĭmanov, Modern geometric structures and fields, Moscow Centre for Contin. Math. Educ., Moscow, 2005. (Russian) MR 2264644 (2007i:53001)
  • 7. V. M. Bukhshtaber and D. V. Leĭkin, The heat equation in a nonholonomic frame, Funktsional. Anal. i Prilozhen. 38 (2004), no. 2, 12-27, English transl., Funct. Anal. Appl. 38 (2004), no. 2, 88-101. MR 2086624 (2005g:11067)
  • 8. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher transcendental functions. Vol. I, Robert E. Krieger Publishing Co., Melbourne, Fla., 1981. MR 698779 (84h:33001a)
  • 9. V. M. Bukhshtaber and A. N. Kholodov, Groups of formal diffeomorphisms of the superline, generating functions for polynomial sequences, and functional equations, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 5, 944-970; English transl., Math. USSR-Izv. 35 (1990), no. 2, 277-305. MR 1024450 (91h:58014)
  • 10. E. Yu. Bun'kova, Differential-geometric structure of the universal fibre bundle on elliptic curves, Uspekhi Mat. Nauk 66 (2011), no. 4, 185-186; English transl., Russian Math. Surveys 66 (2011), no. 4, 816-818. MR 2883231 (2012m:14066)
  • 11. A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and series. Vol. 3. Special functions. Supplementary chapters, Fiz.-Mat. Lit. Moscow, 2003; English transl. of 1st ed., Gordon and Breach, New York, 1990. MR 1054647 (91c:33001)
  • 12. E. Yu. Bun'kova and V. M. Bukhshtaber, Polynomial dynamical systems and ordinary differential equations associated with the heat equation, Funktsional. Anal. i Prilozhen. 46 (2012), no. 3, 16-37; English transl., Funct. Anal. Appl. 46 (2012), no. 3, 173-190. MR 3075038

Similar Articles

Retrieve articles in Transactions of the Moscow Mathematical Society with MSC (2010): 53C07, 34A30, 34A34, 34A26, 33C20

Retrieve articles in all journals with MSC (2010): 53C07, 34A30, 34A34, 34A26, 33C20


Additional Information

E. Yu. Netaĭ
Affiliation: Steklov Mathematical Institute, Moscow
Email: bunkova@mi.ras.ru

DOI: https://doi.org/10.1090/S0077-1554-2014-00223-5
Keywords: Elliptic curves, hyperelliptic curves, Gauss--Manin connection, Meijer $G$-functions, hypergeometric functions.
Published electronically: April 9, 2014
Additional Notes: This research was supported by the Russian Foundation for Basic Research (grant nos. 12-01-33058 and 11-01-00197-a) and by the grant 2010-220-01-077 of the Government of the Russian Federation, contract 11.G34.31.0005.
Article copyright: © Copyright 2014 E. Yu.Netaĭ

American Mathematical Society